# SDR DALA2024103010509

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 76,510 hours, 9,689 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3360 L MID CABIN ECAM MSG. CORRECTIVE ACTION: REPLACED SENSOR AND OK FOR SERVICE. (0635449)
